# SDR DALA2025120408861

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 35,251 hours, 13,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27 FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE.  REMOVED & REPLACED LIGHT ASSY AT 27R CHECKS GOOD IAW AMM 33-51-11.
